# SDR ZW0A0206903

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N701TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28160
- Aircraft time: 21,359 hours, 7,155 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE RT PYLON THE FWD INBD SIDE LIGHTNING HOLE ON NUMBER 2 PYLON WAS CRACKED 1/2 INCH LONG.  CONFIRMED BY NDT.  REPAIRED PER SERVICE BULLETIN 757-54-0037, AND EMLR 73125.  --CLOSED--
